# SDR RAIA00410011

- Difficulty date: October 18, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 1,845 hours, 1,661 cycles
- Engine: Allsn AE3007A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL PROTECTION SYSTEM NR 1 INOPERATIVE AND STALL PROTECTION SYSTEM.  MAINTENANCE RERACKED AND CLEANED CONNECTOR OF STALL PROTECTION COMPUTER.
